# SDR SWAA2022071417507

- Difficulty date: June 11, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT CRACKED ON LOWER NOSE SKIN AT ACTUATOR FITTING I/B 3RD FROM L/E FASTENER HOLE. (MARKED) / [01] NDI HFEC VERIFY CRACK ON #3 SLAT LOWER SKIN AT ACTUATOR FITTING I/B 3RD FROM L/E FASTENER HOLE IAW SRM 51-10-02-0G-2; STEP 5.C.;[02] HFEC INSPECTED AROUND DISCREPANT FASTENER ON #3 SLAT LOWER NOSE SKIN PER NDTM PART 6; 51-00-00 PROCEDURE 23. VERIFIED CRACK STARTING AT FASTENER HOLE EXISTS AND MARKED END.  CAL ID: ATS2353 S/N: 6000519684 DUE: 01/2023;07] FABRICATED REPAIR PARTS (1)DOUBLER 7075 T6 CLAD 0.071' LOT# 1478276-1; (2) FILLER 7075 T6 CLAD 0.063' LOT# 1375297-3 APPLIED CHEMICAL CONVERSION COATING IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1; OK TO PRIME;[11] INSTALLED REPAIR PARTS AT #3 SLAT LOWER NOSE SKIN AT ACTUATOR RIB IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1;16] SRM 57-42-01-2R-8 IS APPLICABLE TO THIS REPAIR.;18] ACCOMPLISHED REPAIR AT SLAT #3 LOWER NOSE SKIN AT ACTUATOR FITTING IAW SRM 57-42-01-2R-8 FIG 202 ALTERNATIVE 1;[19] VERIFIED STEP 1-4 ARE COMPLETE. VERIFIED MEASUREMENT TABLE. WORKSCOPE COMPLETE
